# SDR 98ZZZX1434

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N937S
- Make and model: Bell 206L-3
- Aircraft serial: 51258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H00A100
- Condition: Ruptured
- Location: Hydraulic System
- Part time: 4,097 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC HOSE RUPTURED DURING FLIGHT RESULTING IN TOTAL LOSS OF HYDRAULICS.  PILOT LANDED WITHOUT INCIDENCE.  TECHNICAL BULLETIN TB206L-97-193 WHICH INCORPORATES A LONGER HOSE TO PREVENT THIS OCCURRENCE HAD NOT YET BEEN ACCOMPLISHED.  NEW HOSE P/N 70-061H000T134A HAS BEEN INSTALLED IAW THE BULLETIN.  SUBMITTER SUGGESTED THIS LONGER HOSE BE INSTALLED BY ANYONE HAVING THE OLDER SHORTER HOSES TO PREVENT THIS OCCURRENCE.
